Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and agitation, what to do??? rainbowlight

Posted by judy1 on December 17, 2002, at 19:15:58

In reply to Lexapro and agitation, what to do???, posted by rainbowlight on December 17, 2002, at 18:46:47

sounds like akathisia, which is common for me on SSRIs. I would call your pdoc and tell him, there is no reason for you to be so uncomfortable- there are too many other meds out there. take care, judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:132220
URL: http://www.dr-bob.org/babble/20021217/msgs/132226.html